Ask The Doctor > Questions & Answers > I been taking gertiol for a month now my cycle

I been taking gertiol for a month now my cycle

Patient: I been taking gertiol for a month now my cycle come on the 27 of every month but last month came on the 24 but didnt last nothing but a day it was light i been having crumps in my lower right side what could it be Doc.

 

 

Doctor: Hi,Thanks for the query.I understand your concern.Little bit of irregularity in periods can occur due to many causes.Gertiol itself may not be responsible for decreased flow during periods but changes in daily activities, dietary habits, general conditions like anemia etc may affect the menstruation.Usually, menstrual cycle with length of 21 days to 35 days should be considered as normal only.So, better to watch for few more cycles, if decreased flow persists, please consult your doctor and get evaluated.If you are having doubt regarding pregnancy, please go for urine pregnancy test once.Take care

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment